Help!!

i had a abortion on July 13. The same day i started birth control and i refrained from sex for two weeks like the doctors told me. I havent skipped any pills. i had unprotected sex the 27th & 29th and then August 3rd i was suppose to begin my period... still no period till this day. Should i be worried? Could my period be irregular because of the abortion? im so scared!!! :( i been having clear discharge since the 3rd and i was told it would be a sign my period is coming or a symptom of pregnancy .. but it would be too early to be a symptom of a pregnancy, right?

20 Replies

oldestnewest
  • Okay thank you so much. I been off the pill since Late January, early february so around 6 months and just started again as i wrote in my large paragraph ( haha) so hopefully thats whats going on!!

  • I will continue taking my pills. and i pray my period comes! The doctors switched my birth control to a new one that only has 1 horomone because they noticed ive been having high blood pressure and i told them i dont want any other type of birth control besides a pill so the one they gave me was my only option left. i started this pill on august 3rd. could switching my pills be affecting my period too?

  • the "Jolviette" pill and Okay. So when should i consult with my doctor regarding my missing period?

  • i told them when they switched the pill and they didn't even seem concerned.

  • I honestly don't even know what to do.

  • im just so stressed & worried. i dont want to deal with another unplanned pregnancy :(

  • it was the procedure . & yes I told him Thursday I was supposed to start it & they still switched it and said that my period will still come & that it would be too soon to take a pregnancy test. The other pill was Mononessa

  • there was nothing wrong with it. only issue was the blood pressure. this is weird right? their exact words were "we're really concerned about your blood pressure this was the second time in a row it was high, we want you to try a different birth control " then they told me the only pill option which was the Jolviette pill and then they sent the prescription to my pharmacy . they did mention it might it'll either make my period lighter than usual or i might not get any periods at all because of how much it shreds my lining . but Wouldn't it be too early in taking the pills to determine either one of those options? i would think i'd get a regular period at first

  • that it'll either***

  • No no, i havent stopped taking them !! heck no

  • Im just really hoping that its the changing of pills or the fact i just got back on the pill

  • talking to you made me feel a million times better. Since i know my chances of calling my doctor to ask these questions are very low. because there's no free time for that without making appointment or something

  • I literally went to the doctor last thursday I was supposed to start my period according to my old pack on the same day they switched it but I didn't start the new pack until the next day because I already took one so I wanted to wait till the next day and ever since ,no period

  • i was on that birth control from the day I left the hospital after the abortion until last Thursday. Then i started The 1 horomone pill that Friday

  • i'm having a lot of lower stomach cramping and the discharge...

  • the discharge is Clear. everyday since the day my period was suppose to start, its been happening

  • U have any idea what that could be?

  • so basically its like a waiting game for a few more days and then i should will call the doctor?

  • IF pregnancy was a issue would the birth control still be able to increase the volume?

  • Okay. Thank you sooo much. for all your time & information!!

You may also like...